Zur Theorie der Riemann'schen Flächen

A. Clebsch

Mathematische Annalen (1873)

  • Volume: 6, page 216-230
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Clebsch, A.. "Zur Theorie der Riemann'schen Flächen." Mathematische Annalen 6 (1873): 216-230. <http://eudml.org/doc/156610>.

author = {Clebsch, A.},
journal = {Mathematische Annalen},
keywords = {Riemann surfaces; abelian functions},
language = {ger},
pages = {216-230},
title = {Zur Theorie der Riemann'schen Flächen},
url = {http://eudml.org/doc/156610},
volume = {6},
year = {1873},

AU - Clebsch, A.
TI - Zur Theorie der Riemann'schen Flächen
JO - Mathematische Annalen
PY - 1873
VL - 6
SP - 216
EP - 230
LA - ger
KW - Riemann surfaces; abelian functions
UR - http://eudml.org/doc/156610
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.